# SDR SWAA2023041225109

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 49,167 hours, 29,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEATS ROW 9;11;13 FED INOP<[01] R/R BATTERY PACK (M1669) OPS CHECK GOOD; EMERGENCY LIGHTS SEATS ROWS 9;11;13 NOW WORKING;[02] R/R BATTERY PACK (M1669) OPS CHECK GOOD; EMERGENCY LIGHTS SEATS ROWS 9;11;13 NOW WORKING IAW AMM 33-51-06
